Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 19, 2016Glascock County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 5:51 PM EDT for Glascock County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 5:51 PM EDT (21:51 UTC)
Expired
Jul 19, 2016, 6:15 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Glascock County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1145 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

493 
WWUS82 KFFC 192151
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT TUE JUL 19 2016
 
GAZ062-075-192215-
GLASCOCK GA-WARREN GA-
551 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 615 PM EDT...

AT 550 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
GIBSON...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GIBSON...REESE AND BASTONVILLE. 

LAT...LON 3320 8254 3322 8261 3333 8268 3341 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3333 8243 3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 2150Z 051DEG 5KT 3332 8254 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:55 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 19, 2:55 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT TUE JUL 19 2016

.SHORT TERM /Tonight through Wednesday Night/...
Models in general agreement with the H5 high building over the
middle of the country putting the CWA in a weak northwest flow. What
the models disagree on is how far the surface boundary...currently
over KY/TN...moves into the state which would bring a little more
stable air into the CWA for Wednesday afternoon. The NAM keeps it
out of the state while the GFS puts it into central GA Wednesday.
GFS has been pushing this back in time with each run and am
leaning toward a NAM solution. Will therefore keep chance pops
across central GA Wednesday afternoon and slight chance north with
the exception of the mountains where differential heating on the
slopes should keep a least a chance of tsra during the afternoon.

Although max temps on Wednesday will be mostly in the mid 90s...heat
index values will be below advisory criteria.

17

.LONG TERM /Thursday through Tuesday/...
No changes from previous forecast. Previous long term discussion
follows...

39

LONG TERM /Wednesday Night through Monday/...
Again looking at large...east-west oriented upper ridge as primary
feature in CONUS weather pattern during long term period. Ridge
just a tad weaker than earlier forecasts but still will steer flow
around the central and mid-south states. Could see a batch of
moisture on the periphery of ridge...associated with overnight
storms and weak lift thurs and thurs night in the state but not
hanging my hat on anything widespread. Hard to see any real drying
in this current set of models. Have kept chc pops in the afternoon
and slight chc pops in the evening and overnight thru fcst.

Still no signs of tropical development in Atlantic basin. Would be
nice to see some shift in that pattern if only to allow a few weak
storms into the Gulf to increase rainfall and drop temps here.
This spotty convection is not helping relieve growing drought
conditions.

SNELSON

&&

.AVIATION...
18Z Update...
Band of convection moving across CSG/MCN areas...should be out of
both areas by mid afternoon. Expect scattered tsra to develop
across north GA and move into central GA later this afternoon with
all activity diminishing after sunset. Some drier air moving into
the CWA Wednesday but could see isolated to scattered tsra develop
again Wednesday afternoon. Winds will be light west to northwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  96  73  95 /  50  20  20  20
Atlanta         73  94  74  95 /  50  20  20  20
Blairsville     67  92  67  90 /  50  40  20  30
Cartersville    71  96  72  95 /  50  20  20  20
Columbus        74  96  75  97 /  50  30  20  20
Gainesville     71  94  72  93 /  50  20  20  20
Macon           72  96  73  97 /  50  30  20  30
Rome            72  97  71  97 /  50  20  20  20
Peachtree City  71  95  72  95 /  50  20  20  20
Vidalia         74  96  74  95 /  50  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....39
AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT TUE JUL 19 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1038 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD
BE STRONG TO SEVERE.

WEATHER HAZARDS EXPECTED...
WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN ARE THE MAIN STORM THREATS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT
NWSATLANTA OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 19, 5:18 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT TUE JUL 19 2016

GAZ074-076-192145-
WASHINGTON GA-JEFFERSON GA-
518 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON AND JEFFERSON
COUNTIES UNTIL 545 PM EDT...

AT 518 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOUISVILLE...MOVING
SOUTHWEST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...DAVISBORO...GRANGE AND STAPLETONS CROSSROADS.

LAT...LON 3315 8249 3303 8236 3287 8252 3306 8268
TIME...MOT...LOC 2118Z 051DEG 9KT 3307 8247
Special weather statement, Jul 19, 5:24 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE JUL 19 2016

GAZ061-074-075-192200-
GLASCOCK GA-WASHINGTON GA-HANCOCK GA-
524 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GLASCOCK...
NORTHWESTERN WASHINGTON AND SOUTHEASTERN HANCOCK COUNTIES UNTIL 600
PM EDT...

AT 524 PM EDT...A STRONG THUNDERSTORM WAS NEAR MITCHELL...OR 12 MILES
SOUTHEAST OF SPARTA...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMBURG STATE PARK AND WARTHEN.

LAT...LON 3328 8280 3314 8267 3309 8264 3307 8269
      3301 8281 3314 8301
TIME...MOT...LOC 2124Z 051DEG 9KT 3317 8281
Special weather statement, Jul 19, 5:39 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE JUL 19 2016

GAZ053-054-056-067-192215-
SPALDING GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
539 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SPALDING...SOUTHEASTERN
COWETA...SOUTHWESTERN FAYETTE AND NORTHEASTERN MERIWETHER COUNTIES
UNTIL 615 PM EDT...

AT 538 PM EDT...A STRONG THUNDERSTORM WAS OVER SENOIA...OR 13 MILES
SOUTHWEST OF FAYETTEVILLE...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...HEAVY RAIN AND MINOR FLASH FLOODING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PEACHTREE
CITY...SENOIA...GRANTVILLE...LUTHERSVILLE...BROOKS...MORELAND...
SHARPSBURG...TURIN...HARALSON...DIGBEY...WOOSTER...ROCKY
MOUNT...STARRS MILL AND ALVATON.

LAT...LON 3340 8459 3328 8442 3308 8464 3325 8482
TIME...MOT...LOC 2138Z 039DEG 5KT 3328 8458
Special weather statement, Jul 19, 5:40 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT TUE JUL 19 2016

GAZ076-192215-
JEFFERSON GA-
540 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 615 PM EDT...

AT 540 PM EDT...A STRONG THUNDERSTORM WAS NEAR WRENS...OR 14 MILES
SOUTHWEST OF GROVETOWN...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRENS...STELLAVILLE AND MATTHEWS.

LAT...LON 3319 8225 3314 8233 3320 8242 3327 8244
      3331 8238 3331 8234 3330 8231 3327 8229
      3326 8226 3323 8224 3323 8223
TIME...MOT...LOC 2140Z 051DEG 5KT 3326 8232
Special weather statement, Jul 19, 5:45 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT TUE JUL 19 2016

GAZ044-053-054-192215-
SOUTH FULTON GA-COWETA GA-FAYETTE GA-
545 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHEASTERN
COWETA AND WESTERN FAYETTE COUNTIES UNTIL 615 PM EDT...

AT 545 PM EDT...A STRONG THUNDERSTORM WAS NEAR PALMETTO...OR 10 MILES
NORTHEAST OF NEWNAN...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...TYRONE...PALMETTO...EAST NEWNAN...MADRAS...THOMAS CROSSROADS
AND CANNONGATE.

LAT...LON 3356 8468 3344 8452 3332 8472 3344 8487
TIME...MOT...LOC 2145Z 039DEG 5KT 3348 8466
Special weather statement, Jul 19, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT TUE JUL 19 2016

GAZ062-075-192215-
GLASCOCK GA-WARREN GA-
551 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 615 PM EDT...

AT 550 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
GIBSON...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GIBSON...REESE AND BASTONVILLE.

LAT...LON 3320 8254 3322 8261 3333 8268 3341 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3333 8243 3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 2150Z 051DEG 5KT 3332 8254

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 18, 8:23 PM EDTSpecial Weather StatementFFCDooly37 min
Jul 18, 8:27 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 18, 9:03 PM EDTSpecial Weather StatementFFCHaralson27 min
Jul 18, 9:26 PM EDTSpecial Weather StatementFFCHaralson49 min
Jul 18, 9:42 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Jul 18, 9:46 PM EDTSpecial Weather StatementFFCTaylor29 min
Jul 19, 11:51 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 19, 12:08 PM EDTSpecial Weather StatementFFCCoweta52 min
Jul 19, 12:14 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jul 19, 12:20 PM EDTSpecial Weather StatementFFCBibb40 min
Jul 19, 12:47 PM EDTSpecial Weather StatementFFCPike, Talbot, Upson43 min
Jul 19, 1:10 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot35 min
Jul 19, 1:21 PM EDTSpecial Weather StatementFFCTwiggs39 min
Jul 19, 1:22 PM EDTSpecial Weather StatementFFCUpson38 min
Jul 19, 1:25 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 19, 1:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 1:51 PM EDTSpecial Weather StatementFFCHouston39 min
Jul 19, 1:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 19, 2:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Jul 19, 2:09 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCSchley33 min
Jul 19, 2:19 PM EDTSpecial Weather StatementFFCSumter26 min
Jul 19, 2:20 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Jul 19, 2:21 PM EDTSpecial Weather StatementFFCPulaski39 min
Jul 19, 2:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 19, 2:32 PM EDTSpecial Weather StatementFFCLamar28 min
Jul 19, 2:52 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler23 min
Jul 19, 3:01 PM EDTSpecial Weather StatementFFCLamar29 min
Jul 19, 3:11 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Sumter, Wilcox34 min
Jul 19, 3:21 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 19, 3:34 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs26 min
Jul 19, 3:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 19, 3:50 PM EDTSevere Thunderstorm WarningFFCTelfair25 min
Jul 19, 3:52 PM EDTSpecial Weather StatementFFCSpalding23 min
Jul 19, 3:54 PM EDTSpecial Weather StatementFFCCrisp36 min
Jul 19, 4:12 PM EDTSpecial Weather StatementFFCBibb33 min
Jul 19, 4:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens30 min
Jul 19, 4:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jul 19, 4:27 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam48 min
Jul 19, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 19, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 19, 5:00 PM EDTSpecial Weather StatementFFCJones30 min
Jul 19, 5:13 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 19, 5:14 PM EDTSpecial Weather StatementFFCHall31 min
Jul 19, 5:17 PM EDTSpecial Weather StatementFFCFloyd28 min
Jul 19, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jul 19, 5:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington38 min
Jul 19, 5:24 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 19, 5:39 PM EDTSpecial Weather StatementFFCCoweta36 min
Jul 19, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Jul 19, 5:52 PM EDTSpecial Weather StatementFFCMadison23 min
Jul 19, 5:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 19, 6:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jul 19, 6:10 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 19, 6:14 PM EDTSevere Thunderstorm WarningFFCTroup46 min
Jul 19, 6:18 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCCoweta37 min
Jul 19, 6:24 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jul 19, 6:29 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 19, 6:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jul 19, 6:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton43 min
Jul 19, 6:36 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jul 19, 6:39 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 19, 6:58 PM EDTFlash Flood WarningFFCFulton6 hr
Jul 19, 7:03 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 19, 7:05 PM EDTSpecial Weather StatementFFCWilkes25 min
Jul 19, 7:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett36 min
Jul 19, 7:17 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette28 min
Jul 19, 7:20 PM EDTSpecial Weather StatementFFCClarke, Oconee25 min
Jul 19, 7:40 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale50 min
Jul 19, 7:44 PM EDTSpecial Weather StatementFFCWilkes31 min
Jul 19, 7:53 PM EDTSpecial Weather StatementFFCClayton37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.